# SDR CA970311042

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: SD1136
- Condition: Non Function
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 2000 HOUR INSPECTION THE LEFT HAND IGNITOR FOUND UNSERVICEABLE.
